American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(28A60) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] Thomas Jech. Algebraic characterizations of measure algebras. Proc. Amer. Math. Soc. 136 (2008) 1285-1294. MR 2367102.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Greg Hjorth. The Furstenberg lemma characterizes amenability. Proc. Amer. Math. Soc. 134 (2006) 3061-3069. MR 2231633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Fred Galvin and Karel Prikry. On Kelley's intersection numbers. Proc. Amer. Math. Soc. 129 (2001) 315-323. MR 1707516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] L. J. Bunce, Kazuyuki Saitô and J. D. Maitland Wright. A Dixmier-Schaefer-Zhang theorem for operator algebras. Proc. Amer. Math. Soc. 127 (1999) 2975-2979. MR 1610924.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Anna De Simone. Decomposition theorems in orthomodular posets: The problem of uniqueness. Proc. Amer. Math. Soc. 126 (1998) 2919-2926. MR 1452800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Pavel Pták. Some nearly Boolean orthomodular posets . Proc. Amer. Math. Soc. 126 (1998) 2039-2046. MR 1452822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Marjan Matvejchuk. Probability measures in $W^{*}J$-algebras in Hilbert spaces with conjugation. Proc. Amer. Math. Soc. 126 (1998) 1155-1164. MR 1425135.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Helmut H. Schaefer and Xiao-Dong Zhang. Dixmier's theorem for sequentially order continuous Baire measures on compact spaces. Proc. Amer. Math. Soc. 125 (1997) 93-99. MR 1342045.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Marjan Matvejchuk. Semiconstant measures on hyperbolic logics. Proc. Amer. Math. Soc. 125 (1997) 245-250. MR 1350955.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Julius B. Barbanel. On the possibilities for partitioning a cake. Proc. Amer. Math. Soc. 124 (1996) 3443-3451. MR 1343680.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Julius B. Barbanel and Alan D. Taylor. Preference relations and measures in the context of fair division . Proc. Amer. Math. Soc. 123 (1995) 2061-2070. MR 1233964.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Anatolij Dvurečenskij. Finitely additive Gleason measures . Proc. Amer. Math. Soc. 115 (1992) 191-198. MR 1072335.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Patrizia Berti, Eugenio Regazzini and Pietro Rigo. Finitely additive Radon-Nikod\'ym theorem and concentration function of a probability with respect to a probability . Proc. Amer. Math. Soc. 114 (1992) 1069-1078. MR 1045586.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Anatolij Dvurečenskij, Tibor Neubrunn and Sylvia Pulmannová. Regular states and countable additivity on quantum logics . Proc. Amer. Math. Soc. 114 (1992) 931-938. MR 1045591.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] D. Plachky. A multivariate generalization of a theorem of R. H. Farrell . Proc. Amer. Math. Soc. 113 (1991) 163-165. MR 1052873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wiesław Główczyński. Measures on Boolean algebras . Proc. Amer. Math. Soc. 111 (1991) 845-849. MR 1050019.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] I. Fleischer. ``Place functions'': alias continuous functions on the Stone space . Proc. Amer. Math. Soc. 106 (1989) 451-453. MR 967485.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Francisco José Freniche. The Vitali-Hahn-Saks theorem for Boolean algebras with the subsequential interpolation property . Proc. Amer. Math. Soc. 92 (1984) 362-366. MR 759653.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Thomas Q. Sibley. Ultrafilter limits and finitely additive probability . Proc. Amer. Math. Soc. 84 (1982) 560-562. MR 643749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Surjit Singh Khurana. Some remarks on the sequences of exhaustive measures and uniform boundedness of measures . Proc. Amer. Math. Soc. 73 (1979) 207-208. MR 516465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Casper Goffman and George Pedrick. A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure . Proc. Amer. Math. Soc. 52 (1975) 196-198. MR 0376995.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1